| Catalog Number |
PR-45552-HPHNM |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/22/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that: a picc line got blocked on the second day, and they had to remove the catheter.Additional information: there was no kinks or bends in the catheter.The catheter was removed and new one was placed successfully.There was a delay in therapy reported but no other harm or consequence for the patient.
Additional Manufacturer Narrative
Qn(b)(4).
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description
It was reported that: a picc line got blocked on the second day, and they had to remove the catheter.There was no kinks or bends in the catheter.The catheter was removed and new one was placed successfully.There was a delay in therapy reported but no other harm or consequence for the patient.